Alert archive / Colorado / Special Weather Statements in 2015

Special Weather Statement, NWS Pueblo, CO

July 8, 2015Prowers County, Colorado

NWS Pueblo, CO issued this special weather statement at Jul 8, 2015, 8:43 PM MDT for Prowers County, Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2015, 8:43 PM MDT (02:43 UTC)
Expired
Jul 8, 2015, 9:30 PM MDT
In force
47 min
Issued by
NWS Pueblo, CO

County Prowers County, CO

The radar

The Pueblo radar (KPUX), 171 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.7 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2258 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

898 
WWUS85 KPUB 090243
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
843 PM MDT WED JUL 8 2015
 
COZ097>099-090330-
LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
LAS ANIMAS VICINITY/BENT COUNTY CO-
843 PM MDT WED JUL 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PROWERS...NORTHEASTERN
BACA AND SOUTHEASTERN BENT COUNTIES UNTIL 930 PM MDT...

AT 842 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF TWO BUTTES RESERVOIR...OR 19 MILES NORTH OF
SPRINGFIELD...MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TWO BUTTES AND TWO BUTTES RESERVOIR. 

LAT...LON 3757 10284 3775 10283 3778 10208 3751 10209
TIME...MOT...LOC 0242Z 271DEG 34KT 3767 10275 

$$

ETP

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 8, 7:08 PM MDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jul 8, 7:08 PM MDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
708 PM MDT WED JUL 8 2015

.UPDATE...
ISSUED AT 707 PM MDT WED JUL 8 2015

UPDATED FORECAST TO DROP FLASH FLOOD WATCH. AIR MASS OVER EL PASO
COUNTY ALREADY FAIRLY WORKED OVER BY EARLIER CONVECTION AND EXPECT
ONLY SHOWERS/WEAK TSRA FOR THE REMAINDER OF THE EVENING.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 304 PM MDT WED JUL 8 2015

...LOCALLY HEAVY RAINFALL POSSIBLE THIS EVENING WITH THREAT FOR
MARGINALLY SEVERE STORMS ACROSS PORTIONS OF THE SOUTHEAST PLAINS...

UPPER TROF AND RESIDUAL MONSOON MOISTURE OVER THE AREA HAS ALREADY
INITIATED THUNDERSTORMS OVER THE MOUNTAINS THIS AFTERNOON...THOUGH
CLOUD COVER HAS KEPT ATMOSPHERE FAIRLY STABLE SO FAR ACROSS TELLER
COUNTY AND CELLS HAVE BEEN ON THE WEAK SIDE.  DEW POINTS ACROSS EL
PASO COUNTY HAVE MAINTAINED IN THE LOWER 50S AND THERE IS STILL TIME
FOR CONVECTION TO GET STRONGER...ESPECIALLY ACROSS EL PASO COUNTY
DURING THE LATE AFTERNOON AND EVENING HOURS IF WE GET A BIT MORE
CLEARING/SFC HEATING.  LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY
THREAT...WHICH COULD CAUSE LOCALIZED FLASH FLOODING SHOULD THE
STRONGER STORMS IMPACT THE BURN SCARS OR URBAN AREAS.

OTHER AREA OF CONCERN WILL BE THE SOUTHEAST PLAINS WHERE SOUTHEAST
WINDS AROUND THE EAST AND NORTH SIDE OF THE SURFACE LOW WILL
CONTINUE TO ADVECT 50 DEW POINTS NORTH AND WESTWARD THROUGH THE
AFTERNOON AND EVENING.  CAPE VALUES OF 1000 J/KG OR A LITTLE BETTER
WILL BE IN PLACE...AND ALTHOUGH DEEP LAYER SHEARS WILL BE ON
MARGINAL SIDE WITH 20-30 KTS...COULD STILL SEE ONE OR TWO MARGINALLY
SEVERE THUNDERSTORMS...PARTICULARLY NEAR THE NEW MEXICO AND OKLAHOMA
BORDERS. LOCALLY GUSTY WINDS UP TO 60 MPH AND HAIL WILL BE THE
PRIMARY STORM THREATS.  MODELS DEVELOP ONE ORE MORE CONVECTIVE
CLUSTERS...ONE ACROSS EAST CENTRAL CO...AND ANOTHER OVER THE FAR
SOUTHEAST CORNER OF THE STATE WHICH MOVE EAST SOUTHEASTWARD THROUGH
THE EVENING AND OVERNIGHT HOURS.

MODELS END MOST CONVECTION OVERNIGHT...THOUGH WILL HANG ON TO AT
LEAST SOME ISOLATED SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS
WITHIN THE RESIDUAL MOISTURE PLUME.  SHOULD SEE STRATUS REDEVELOP
OVERNIGHT ACROSS THE SOUTHEAST PLAINS IN RENEWED UPSLOPE FLOW...BUT
THESE SHOULD BURN OFF A LITTLE QUICKER TOMORROW MORNING.  LOOKS LIKE
A REPEAT PERFORMANCE OF SCATTERED SHOWERS AND THUNDERSTORMS
DEVELOPING ACROSS THE MOUNTAINS AND MOVING OFF INTO THE SOUTHEAST
PLAINS.  SOUTHEAST UPSLOPE WILL HAVE MORE TIME TO ADVECT IN HIGHER
DEW POINTS...AND SUSPECT THAT CAPES TOMORROW WILL BE A LITTLE
HIGHER...MOST LIKELY IN THE 1000-1500 J/KG RANGE.  DEEP LAYER SHEARS
LOOK A LITTLE BETTER AS WELL...AROUND 30 KTS ACROSS MORE OF THE
AREA...SO APPEARS TOMORROW MAY HAVE A BETTER CHANCE FOR STRONG TO
SEVERE THUNDERSTORMS ACROSS THE SOUTHEAST PLAINS WITH THE SOUTHEAST
CORNER BEING MOST FAVORED.  WILL HAVE TO WATCH ALL AREAS AGAIN
TOMORROW FOR LOCALLY HEAVY RAINFALL AND FLASH FLOOD
POTENTIAL...ESPECIALLY FOR AREAS WITH SATURATED SOILS...AS WELL AS
BURN SCARS AND URBAN AREAS.  FOR NOW...APPEARS THAT THUNDERSTORMS
WILL BE LESS FOCUSED TO SUGGEST ANY ONE AREA MAY BE FAVORED OVER
ANOTHER FOR A FLASH FLOOD THREAT...SO WILL NOT GO OUT WITH ANY FLASH
FLOOD WATCHES. WILL LET LATER SHIFTS REASSESS.  -KT

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 304 PM MDT WED JUL 8 2015

...A SLOW WARMING AND DRYING TREND INTO THE WEEKEND...

THURSDAY NIGHT-FRIDAY NIGHT...MODERATE SOUTHWEST FLOW ALOFT
CONTINUES ACROSS THE REGION AS OLD CALIFORNIA UPPER LOW SLOWLY
WEAKENS AS IT LIFTS OUT ACROSS THE NORTHERN GREAT BASIN AND INTO THE
NORTHERN TIER OF STATES. MODELS CONTINUE TO INDICATE AMPLE AVAILABLE
MOISTURE AND ANOTHER EMBEDDED WEATHER DISTURBANCE MOVING ACROSS
SOUTHEAST COLORADO THURSDAY NIGHT TO SUPPORT SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS THROUGH THE EVENING...WITH ISOLATED TO
SCATTERED STORMS MOVING EAST ACROSS THE FAR SE PLAINS THROUGH THE
OVERNIGHT HOURS. STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY
RAINFALL WITH A FEW STRONG TO SEVERE STORMS POSSIBLE ACROSS THE
EASTERN PLAINS WITH BULK SHEARS BETWEEN 25-35KTS AND CAPES AROUND
1500 J/KG.

DRIER AIR WITHIN THE SOUTHWEST FLOW ALOFT MOVES INTO AREA FROM WEST
TO EAST ON FRIDAY...LEADING TO DECREASING COVERAGE AND INTENSITY OF
THUNDERSTORMS AS THEY TRANSITION TO MORE HIGHER BASED...SAVE STORMS
ACROSS THE FAR SE PLAINS WHERE THE BEST LOW LEVEL MOISTURE WILL
REMAIN IN PLACE. WITH LESS CONVECTION EXPECTED...SHOULD SEE
TEMPERATURES WARMING BACK TO AROUND SEASONAL AVERAGES.

SATURDAY AND SUNDAY STILL LOOK TO BE PRETTY WARM AND DRY FOR THE
REGION...AS UPPER HIGH PRESSURE RETROGRADES AND CENTERS OVER NEW
MEXICO AND TEXAS. MOST CONVECTION ON THESE DAYS SHOULD BE OF THE
HIGH BASED...DRY VARIETY...ISOLATED IN COVERAGE AND CONFINED MAINLY
TO AREAS IN AND NEAR THE MOUNTAINS. TEMPERATURES THROUGH THE WEEKEND
LOOK TO BE AT AND ABOVE SEASONAL AVERAGES.

MONDAY-WEDNESDAY...THE LATEST MODEL RUNS STILL DIFFER ON AMOUNT OF
MONSOONAL MOISTURE MOVING INTO THE AREA LATER SUNDAY AND
MONDAY...WITH THE 12Z EC STILL MUCH DRIER ACROSS THE REGION THAN THE
12Z GFS. MODELS DO INDICATE AN UPTICK IN SHOWERS AND STORMS TUESDAY
AND WEDNESDAY AS SHORT WAVES MOVING ACROSS THE NORTHERN TIER AND
NORTHERN ROCKIES ALLOW FOR BETTER CHANCES OF CONVECTION ACROSS THE
AREA.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 304 PM MDT WED JUL 8 2015

KALS...VFR CONDITIONS EXPECTED THROUGH 00Z TOMORROW...WITH BRIEF
PERIODS OF MVFR CONDITIONS POSSIBLE DUE TO PASSING SHOWERS AND
THUNDERSTORM LATE TOMORROW MORNING INTO THE EARLY AFTERNOON. WINDS
ARE EXPECTED TO BECOME LIGHT AND VARIABLE TONIGHT WITH LIGHT
SOUTHERLY FLOW DEVELOPING TOMORROW MORNING.

KCOS...MVFR TO IFR CONDITIONS ARE EXPECTED TO DEVELOP OVERNIGHT
THROUGH TOMORROW MORNING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
CONTINUE THROUGH THE EVENING HOURS UP UNTIL AROUND 06Z...WITH BRIEF
PERIODS OF HEAVY RAIN BEING THE PRIMARY THREAT. A STRATUS DECK IS
EXPECTED TO DEVELOP OVERNIGHT LOWERING CIGS AND VIS ACROSS THE
TERMINAL UNTIL AROUND 15Z TOMORROW MORNING. SE UPSLOPE FLOW WILL
REDEVELOP TOMORROW AFTERNOON BRINGING ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS INTO THE VCNTY OF THE TERMINAL BY 18Z.

KPUB...VFR TO MVFR CONDITIONS CONDITIONS EXPECTED THROUGH 00Z
TOMORROW AFTERNOON. SHOWERS AND THUNDERSTORMS WILL LINGER IN THE
VCNTY OF THE TERMINAL UNTIL AROUND 06Z THIS EVENING. A STRATUS DECK
WILL REDEVELOP OVERNIGHT WITH CIGS AND VIS VARYING BETWEEN VFR AND
MVFR CONDITIONS THROUGH 15Z TOMORROW MORNING. SE UPSLOPE FLOW IS
EXPECTED TO REDEVELOP TOMORROW AFTERNOON BRINGING ANOTHER ROUND OF
SHOWERS AND THUNDERSTORMS INTO THE VCNTY OF THE TERMINAL BY 20Z.
-LUKINBEAL

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...PETERSEN
SHORT TERM...KT
LONG TERM...MW
AVIATION...AEL/KT
Hazardous weather outlook, Jul 8, 11:14 AM MDT, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1114 AM MDT WED JUL 8 2015

COZ058>089-093>099-091715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1114 AM MDT WED JUL 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE REGION. THE AREA
WITH THE GREATEST THREAT FOR HEAVY RAINFALL TODAY WILL BE ACROSS
EL PASO AND TELLER COUNTIES WHERE EASTERLY UPSLOPE FLOW WILL
FOCUS THUNDERSTORM DEVELOPMENT. FLASH FLOODING WILL BE POSSIBLE
WITH THE GREATEST THREAT TO BURN SCARS AND URBAN AREAS. THUNDERSTORMS
ACROSS THE PIKES PEAK REGION WILL ALSO BE CAPABLE OF PRODUCING
HAIL TO NEAR 1 INCH IN DIAMETER...LOCAL WIND GUSTS UP TO 50
MPH...AND DANGEROUS CLOUD TO GROUND LIGHTNING.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
ACROSS THE REMAINDER OF SOUTH CENTRAL AND SOUTHEAST COLORADO
TODAY. LOCALLY HEAVY RAINFALL AND DANGEROUS LIGHTNING WILL BE A
THREAT WITH ALL THUNDERSTORMS TODAY. THERE IS THE CHANCE FOR ONE
OR TWO STRONG TO MARGINALLY SEVERE STORMS ACROSS THE SOUTHEAST
PLAINS THIS AFTERNOON AND EVENING. HAIL TO AROUND 1 INCH IN
DIAMETER AND WIND GUSTS TO 60 MPH WILL BE THE PRIMARY STORM
THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THURSDAY WILL BE ANOTHER DAY OF GOOD AFTERNOON AND EVENING
THUNDERSTORM COVERAGE FOR MOST AREAS. THE PRIMARY STORM THREATS
WILL BE LIGHTNING...HEAVY RAIN AND LOCAL FLOODING. HOWEVER...A FEW
STORMS COULD PRODUCE 1 INCH DIAMETER HAIL AND WIND GUSTS TO 60
MPH.

ON FRIDAY...THE AIR MASS OVER SOUTHERN COLORADO WILL START TO DRY
OUT. HOWEVER...ENOUGH MOISTURE AND INSTABILITY WILL PERSIST FOR
ANOTHER ROUND OF AFTERNOON AND EVENING THUNDERSTORMS. PRIMARY
STORM THREATS WILL INCLUDE LIGHTNING...HEAVY RAIN...LOCAL
FLOODING...1 INCH DIAMETER HAIL AND WIND GUSTS TO 60 MPH.

SATURDAY THROUGH TUESDAY...THE ATMOSPHERE LOOKS DRIER WITH MOST
CONVECTION ISOLATED AND GENERALLY CONFINED TO AREAS IN AND NEAR
THE MOUNTAINS. PRIMARY STORM THREATS WILL BE LIGHTNING AND STRONG
GUSTY WINDS. HOWEVER...A FEW STORMS OVER THE MOUNTAINS COULD
PRODUCE SPOTTY HEAVY RAINFALL AND LOCAL FLOODING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS SOUTH CENTRAL AND
SOUTHEAST COLORADO.

31/23

In the hours before

Special weather statement, Jul 8, 4:37 PM MDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
437 PM MDT WED JUL 8 2015

COZ071-074-082330-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
SOUTHERN SAN LUIS VALLEY CO-
437 PM MDT WED JUL 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CONEJOS AND
SOUTHWESTERN COSTILLA COUNTIES UNTIL 530 PM MDT...

AT 437 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHEAST OF MANASSA...OR 27 MILES SOUTH OF ALAMOSA...MOVING
SOUTHEAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JAROSO AND GARCIA.

LAT...LON 3700 10592 3703 10597 3719 10582 3700 10542
TIME...MOT...LOC 2237Z 303DEG 26KT 3706 10584

EP
Special weather statement, Jul 8, 5:51 PM MDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
551 PM MDT WED JUL 8 2015

COZ099-090030-
SPRINGFIELD VICINITY/BACA COUNTY CO-
551 PM MDT WED JUL 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BACA COUNTY UNTIL 630 PM
MDT...

AT 551 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF VILAS...OR 15 MILES SOUTHEAST OF SPRINGFIELD...MOVING
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WALSH...VILAS AND STONINGTON.

LAT...LON 3707 10217 3728 10255 3762 10223 3761 10222
      3745 10204 3723 10204
TIME...MOT...LOC 2351Z 233DEG 21KT 3726 10241

EP
Special weather statement, Jul 8, 6:39 PM MDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
639 PM MDT WED JUL 8 2015

COZ088-090130-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
639 PM MDT WED JUL 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAS ANIMAS COUNTY UNTIL
730 PM MDT...

AT 639 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHWEST OF TYRONE...OR 25 MILES NORTH OF TRINIDAD...MOVING
SOUTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MODEL AND TYRONE.

LAT...LON 3753 10452 3768 10421 3731 10406 3717 10428
TIME...MOT...LOC 0039Z 325DEG 19KT 3753 10438

EP
Special weather statement, Jul 8, 8:43 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
843 PM MDT WED JUL 8 2015

COZ097>099-090330-
LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
LAS ANIMAS VICINITY/BENT COUNTY CO-
843 PM MDT WED JUL 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PROWERS...NORTHEASTERN
BACA AND SOUTHEASTERN BENT COUNTIES UNTIL 930 PM MDT...

AT 842 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF TWO BUTTES RESERVOIR...OR 19 MILES NORTH OF
SPRINGFIELD...MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TWO BUTTES AND TWO BUTTES RESERVOIR.

LAT...LON 3757 10284 3775 10283 3778 10208 3751 10209
TIME...MOT...LOC 0242Z 271DEG 34KT 3767 10275

ETP

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 6:39 PM MDTSpecial Weather StatementPUBLas Animas51 min
Jul 8, 9:41 PM MDTSpecial Weather StatementPUBBaca49 min
Jul 9, 2:44 PM MDTSpecial Weather StatementPUBLas Animas46 min
Jul 9, 2:53 PM MDTSevere Thunderstorm WarningPUBLas Animas13 min
Jul 9, 3:17 PM MDTSpecial Weather StatementPUBBent43 min
Jul 9, 3:26 PM MDTAreal Flood AdvisoryPUBHuerfano2 hr
Jul 9, 3:37 PM MDTFlash Flood WarningPUBHuerfano3 hr
Jul 9, 3:58 PM MDTSpecial Weather StatementPUBOtero47 min
Jul 9, 4:27 PM MDTSevere Thunderstorm WarningPUBLas Animas48 min
Jul 9, 4:37 PM MDTSpecial Weather StatementPUBTeller38 min
Jul 9, 4:54 PM MDTSpecial Weather StatementPUBPueblo51 min
Jul 9, 5:02 PM MDTSpecial Weather StatementPUBTeller43 min
Jul 9, 5:11 PM MDTSpecial Weather StatementPUBPueblo49 min
Jul 9, 5:14 PM MDTSevere Thunderstorm WarningPUBLas Animas46 min
Jul 9, 5:19 PM MDTSevere Thunderstorm WarningPUBEl Paso41 min
Jul 9, 5:25 PM MDTAreal Flood AdvisoryPUBLas Animas3 hr
Jul 9, 5:41 PM MDTFlash Flood WarningPUBLas Animas3 hr
Jul 9, 5:45 PM MDTSpecial Weather StatementPUBPueblo45 min
Jul 9, 5:55 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo50 min
Jul 9, 5:58 PM MDTSevere Thunderstorm WarningPUBEl Paso13 min

Nearby

Special Weather Statements in Colorado, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.